# SDR UPS99229702

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101167
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.05-01) ON BS 380 FLOORBEAM LBL 55 TO LBL 46 WL 208.  CUT OUT DAMAGED FLOORBEAM, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-10-8.
